# SDR AALA20140129007

- Difficulty date: January 29, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 67,809 hours, 29,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT LONGERON 2 LT AFT SIDE OF STATION 1437 FRAME.  REPLACED SHEAR TIE IAW AARD 51-00-05-1.
